MathSciNet Relay Station
MathSciNet bibliographic data
MR438365 57E05 (57A35 58D10)
Burghelea, D.; Lashof, R. Stability of concordances and the suspension homomorphism. Ann. of Math. (2) 105 (1977), no. 3, 449–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement